# SDR 2007UALA04726

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360 S14-15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE IS CRACKED BS 360 BETWEEN STRINGERS 14R-15R.   MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED SHEAR TIE DOUBLER REPAIR.
